×

zbMATH — the first resource for mathematics

Weighted norm inequalities for potentials with applications to Schrödinger operators, Fourier transforms, and Carleson measures. (English) Zbl 0564.35027
A new characterization of the trace inequality for potential operators is given and used to sharpen recent results of C. L. Fefferman and D. H. Phong on the distribution of eigenvalues of Schrödinger operators. It is also used to study the domain and essential spectrum of Schrödinger operators, to obtain weighted norm inequalities for Fourier transforms, and to determine the Carleson measures for Dirichlet-type spaces.
Reviewer: V.Iftimie

MSC:
35J10 Schrödinger operator, Schrödinger equation
26D10 Inequalities involving derivatives and differential and integral operators
42B25 Maximal functions, Littlewood-Paley theory
35P20 Asymptotic distributions of eigenvalues in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Björn E. J. Dahlberg, Regularity properties of Riesz potentials, Indiana Univ. Math. J. 28 (1979), no. 2, 257 – 268. · Zbl 0413.31003 · doi:10.1512/iumj.1979.28.28018 · doi.org
[2] Eugene B. Fabes, Carlos E. Kenig, and Raul P. Serapioni, The local regularity of solutions of degenerate elliptic equations, Comm. Partial Differential Equations 7 (1982), no. 1, 77 – 116. · Zbl 0498.35042 · doi:10.1080/03605308208820218 · doi.org
[3] Charles L. Fefferman, The uncertainty principle, Bull. Amer. Math. Soc. (N.S.) 9 (1983), no. 2, 129 – 206. · Zbl 0526.35080
[4] K. Hansson, Continuity and compactness of certain convolution operators, Instiut Mittag-Leffler, Report No. 9, 1982.
[5] Hans P. Heinig, Weighted norm inequalities for classes of operators, Indiana Univ. Math. J. 33 (1984), no. 4, 573 – 582. · Zbl 0511.46031 · doi:10.1512/iumj.1984.33.33030 · doi.org
[6] W. B. Jurkat and G. Sampson, On rearrangement and weight inequalities for the Fourier transform, Indiana Univ. Math. J. 33 (1984), no. 2, 257 – 270. · Zbl 0536.42013 · doi:10.1512/iumj.1984.33.33013 · doi.org
[7] Benjamin Muckenhoupt, Weighted norm inequalities for the Fourier transform, Trans. Amer. Math. Soc. 276 (1983), no. 2, 729 – 742. · Zbl 0513.42002
[8] Benjamin Muckenhoupt and Richard Wheeden, Weighted norm inequalities for fractional integrals, Trans. Amer. Math. Soc. 192 (1974), 261 – 274. · Zbl 0289.26010
[9] Alexander Nagel, Walter Rudin, and Joel H. Shapiro, Tangential boundary behavior of functions in Dirichlet-type spaces, Ann. of Math. (2) 116 (1982), no. 2, 331 – 360. · Zbl 0531.31007 · doi:10.2307/2007064 · doi.org
[10] Michael Reed and Barry Simon, Methods of modern mathematical physics. I. Functional analysis, Academic Press, New York-London, 1972. Michael Reed and Barry Simon, Methods of modern mathematical physics. II. Fourier analysis, self-adjointness, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1975. Michael Reed and Barry Simon, Methods of modern mathematical physics. IV. Analysis of operators, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1978. · Zbl 0242.46001
[11] Eric T. Sawyer, A characterization of a two-weight norm inequality for maximal operators, Studia Math. 75 (1982), no. 1, 1 – 11. · Zbl 0508.42023
[12] David A. Stegenga, Multipliers of the Dirichlet space, Illinois J. Math. 24 (1980), no. 1, 113 – 139. · Zbl 0432.30016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.